# SDR SIMA200932702

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 14,586 hours, 13,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14540752603
- Condition: Cracked
- Location: Cargo Door
- Part time: 14,586 hours, 13,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CARGO DOOR TORSION RODS FORWARD BRACKET CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO DOOR TORSION RODS FORWARD BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
